MathSciNet Relay Station
MathSciNet bibliographic data
MR2430660 (2009f:35278) 35Q35 (35B40 76D05 76M25 86A05)
Zhou, Yong Asymptotic behaviour of the solutions to the 2D dissipative quasi-geostrophic flows. Nonlinearity 21 (2008), no. 9, 2061–2071.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement